# SDR AALA20001603

- Difficulty date: September 28, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 59364
- Part serial: 634C
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 679 - EN ROUTE JFK-AUA DETECTED UNWANTED FUEL TRANSFER.  LANDED SJU WITHOUT INCIDENT.  REPLACED LEFT PACK FUEL CONTROL VALVE.  ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
